File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A study of the mean value of the error term in the mean square formula of the Riemann zeta-function in the critical strip 3/4 ≤ σ < 1

TitleA study of the mean value of the error term in the mean square formula of the Riemann zeta-function in the critical strip 3/4 ≤ σ < 1
Authors
Issue Date2006
PublisherUniversite de Bordeaux I, Centre de Recherces en Mathematiques. The Journal's web site is located at http://almira.math.u-bordeaux.fr/jtnb/
Citation
Journal de Theorie des Nombres de Bordeaux, 2006, v. 18 n. 2, p. 445-470 How to Cite?
AbstractLet $E_sigma (T)$ be the error term in the mean square formula of the Riemann zeta-function in the critical strip $1/2
Persistent Identifierhttp://hdl.handle.net/10722/75172
ISSN
2015 Impact Factor: 0.294
2015 SCImago Journal Rankings: 0.528

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.date.accessioned2010-09-06T07:08:38Z-
dc.date.available2010-09-06T07:08:38Z-
dc.date.issued2006en_HK
dc.identifier.citationJournal de Theorie des Nombres de Bordeaux, 2006, v. 18 n. 2, p. 445-470en_HK
dc.identifier.issn1246-7405-
dc.identifier.urihttp://hdl.handle.net/10722/75172-
dc.description.abstractLet $E_sigma (T)$ be the error term in the mean square formula of the Riemann zeta-function in the critical strip $1/2<sigma <1$. It is an analogue of the classical error term $E(T)$. The research of $E(T)$ has a long history but the investigation of $E_sigma (T)$ is quite new. In particular there is only a few information known about $E_sigma (T)$ for $3/4<sigma <1$. As an exploration, we study its mean value $int _1^TE_sigma (u),du$. In this paper, we give it an Atkinson-type series expansion and explore many of its properties as a function of $T$.-
dc.languageengen_HK
dc.publisherUniversite de Bordeaux I, Centre de Recherces en Mathematiques. The Journal's web site is located at http://almira.math.u-bordeaux.fr/jtnb/-
dc.relation.ispartofJournal de Theorie des Nombres de Bordeauxen_HK
dc.titleA study of the mean value of the error term in the mean square formula of the Riemann zeta-function in the critical strip 3/4 ≤ σ < 1en_HK
dc.typeArticleen_HK
dc.identifier.emailLau, YK: lau8386@hkucc.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.identifier.doi10.5802/jtnb.553-
dc.identifier.hkuros127737en_HK
dc.identifier.volume18-
dc.identifier.issue2-
dc.identifier.spage445-
dc.identifier.epage470-
dc.publisher.placeFrance-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats